Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 36, NWS Milwaukee, WI

July 3, 2007Green County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 3, 2007, 8:19 PM CDT for Green County, Wisconsin. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2007, 8:19 PM CDT (01:19 UTC)
Expired
Jul 3, 2007, 9:30 PM CDT
In force
71 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Green County, WI

The radar

The Milwaukee radar (KMKX), 96 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 6:08 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1400 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 040119
SVRMKX
WIC045-040230-
/O.NEW.KMKX.SV.W.0036.070704T0119Z-070704T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 PM CDT TUE JUL 3 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 930 PM CDT

* AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES WEST OF NEW GLARUS...OR ABOUT 14 MILES SOUTHEAST OF
  DODGEVILLE...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONROE BY 905 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8965 4284 8984 4250 8984 4250 8940

$$

CRAVEN
3 follow-up statements
000 
WWUS53 KMKX 040127
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 PM CDT TUE JUL 3 2007

WIC045-040230-
/O.CON.KMKX.SV.W.0036.000000T0000Z-070704T0230Z/
GREEN-
826 PM CDT TUE JUL 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GREEN COUNTY...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 13 MILES NORTHWEST OF JORDON CENTER...OR ABOUT 14 MILES
NORTHEAST OF DARLINGTON...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JORDON CENTER BY 850 PM CDT...
  8 MILES SOUTHWEST OF MONTICELLO BY 855 PM CDT...
  MONROE BY 905 PM CDT...
  JUDA BY 920 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4285 8965 4284 8984 4250 8984 4250 8940

$$

REM
000 
WWUS53 KMKX 040209
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT TUE JUL 3 2007

WIC045-040230-
/O.CON.KMKX.SV.W.0036.000000T0000Z-070704T0230Z/
GREEN-
908 PM CDT TUE JUL 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GREEN COUNTY...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MONTICELLO...OR ABOUT 6 MILES NORTH OF MONROE...MOVING
SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JUDA BY 920 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4285 8965 4284 8984 4250 8984 4250 8940

$$

REM
000 
WWUS53 KMKX 040238
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT TUE JUL 3 2007

WIC045-040247-
/O.EXP.KMKX.SV.W.0036.000000T0000Z-070704T0230Z/
GREEN-
937 PM CDT TUE JUL 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY EXPIRED AT 930 PM
CDT...

THE LINE OF THUNDERSTORMS EXTENDING FROM JUDA TO BROWNTOWN HAS 
WEAKENED BELOW SEVERE LEVELS...SO THE SEVERE THUNDERSTORM WARNING 
HAS BEEN ALLOWED TO EXPIRE.

HEAVY DOWNPOURS OF RAIN...WITH HOURLY RAINFALL RATES BETWEEN 1.5 
INCHES AND 2 INCHES PER HOUR...CLOUD TO GROUND LIGHTNING STRIKES AND 
WIND GUSTS TO 40 MPH ARE STILL POSSIBLE WITH THIS LINE AS IT MOVES 
SOUTH AT 35 MPH. THE LINE WILL EXIT TO THE SOUTH INTO NORTHERN 
ILLINOIS BETWEEN 1030 PM AND 11 PM.

LAT...LON 4285 8965 4284 8984 4250 8984 4250 8940

$$

REM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:05 PM CDT, 5 hours 14 minutes earlier.

Area forecast discussion, Jul 3, 3:05 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT TUE JUL 3 2007

.DISCUSSION...PRIMARY SHORT TERM FOCUS ON HEAVY RAINFALL TONIGHT
WITH CONVECTION THREAT WEDNESDAY AND THURSDAY.  EXPECT MCS OVER
EASTERN MINNESOTA TO SPREAD EAST TO SOUTHEAST ACROSS CENTRAL AND
PORTIONS OF SOUTHERN WISCONSIN THIS EVENING.  INCREASING PRESSURE
FALL AREA ACROSS CENTRAL WISCONSIN.  WIND PROFILER NETWORK ANALZYING
UPSTREAM SHORT WAVE TROUGH OVER CENTRAL MINNESOTA WHICH WAS OVER OR
24 HOURS AGO.  BOTH NAM AND WRF-20 CARRY WAVE ACROSS SRN WI
OVERNIGHT WHILE GFS APPEARS TO BE VERIFYING TOO FAR TO THE NORTH.
WITH PRECIPITABLE WATER VALUES 1.5 TO 2.0 AND ENHANCED UPPER LEVEL
FORCING TIED TO WEAKER LOW LEVELS...WL BUMP UP POPS TO UNQUALIFIED
LEVELS FOR THE OVERNIGHT HOURS.  PORTIONS OF FOND DU
LAC...WASHINGTON AND DODGE COUNTIES HAVE RECEIVED 2 TO 3.5 INCHES OF
RADAR ESTIMATED RAINFALL THIS AFTERNOON RESULTING IN MINOR
FLOODING.  WITH ELEVATED WARM FRONT EXPECTED TO LIE ACROSS AREA AND
THETA-E RIDGE LYING ACRS SRN WI THIS EVENING...WL WATCH THIS AREA
CLOSE FOR MORE SERIOUS FLOODING THIS EVENING...BUT FORGO FLASH FLOOD
WATCH FOR NOW AS MBE VELOCITIES INCREASE TO OVER 15KTS FROM RUC THIS
EVENING.

LINGERING Q-VECTOR CONVERGENCE MAY CAUSE SOME SHOWERS AND
THUNDERSTORMS TO REDEVELOP ACROSS AREA ON WEDNESDAY.  THINKING NAM
LIKELY DRYING LOW LEVELS TOO RAPIDLY...WITH DEWPOINTS LIKELY TO
REMAIN IN THE MIDDLE TO UPPER 60S.  HENCE LEANED ON MORE UNSTABLE
GFS GUIDANCE FOR WEDNESDAY.  LULL IN PRECIPITATION FOR WEDNESDAY
NIGHT.  HOPEFULLY ENOUGH BOUNDARY LAYER WIND TO PREVENT SIGNIFICANT
FOG FORMATION.  GFS NOT AS AGRESSIVE WITH LAST WEAK SHORT WAVE ON
THURSDAY BUT DUE TO UNCERTAINTY...LEFT SCHC POP WORDING IN BEFORE
SUBSIDENCE AND DRIER WEATHER SETTLES IN FOR FRIDAY.

FOR THE EXTENDED PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY...LONG
TERM GUIDANCE IN REASONABLE AGREEMENT INTO SATURDAY NIGHT...BUT THEN
IN CONSISTENCIES BECOME NOTICEABLE BEGINNING ON SUNDAY CONTINUING
INTO EARLY NEXT WEEK.  LAST SEVERAL RUNS OF GFS NOW SHOWING MORE
WEST TO NORTHWEST FLOW ALOFT WHICH ALLOWS WEAK FRONTAL BOUNDARY TO
SLIP JUST SOUTH OF WISCONSIN SUNDAY NIGHT AND REMAIN IN THE NRN IL
REGION INTO TUESDAY.  LATEST ECMWF AND CANADIAN ALSO HAVE CHANGED TO
THIS FASTER SOLUTION...WHILE UKMT STILL HANGING ON TO BOUNDARY ACRS
NRN WI INTO MONDAY.  HENCE EXTENDED GUIDANCE IN A STATE OF
TRANSITION AND CONFIDENCE LOWER FOR THESE LATER PERIODS OF FORECAST.
HPC USING A BLEND OF THE ECMWF/GFS ENSEMBLE AND CANADIAN VALID
12Z/09 WHICH AGREES WITH FASTER...MORE ZONAL SCENARIO.  IF THIS
VALIDATES...THEN POTENTIAL FOR MORE PERIODS OF SOAKING RAINS ACRS
SOUTHERN WISCONSIN.  ADDED SML POP TO SUNDAY OUTLOOK AS WEAK
BOUNDARY SLIPS INTO AREA...AND WILL PROBABLY EXTEND POPS INTO MONDAY
NIGHT AND POTENTIALLY TUESDAY...WITH COOLER TEMPERATURES THIS DAYS
DUE TO NE SFC FLOW.

GFS 500HPA 5 DAY MEANS SHOWING LITTLE CHANGE FROM PREVIOUS DAYS.
LARGE POSITIVE 125 METER ANOMOLY DEVELOPS OVER NW CONUS RESULTING IN
DOWNSTREAM WEAKER NEGATIVE ANOMOLY OVER ERN CONUS.  PERSISTENT
NORTHWEST FLOW ALOFT OVER WI AND UPPER MIDWEST FOR MUCH OF FORECAST
PERIOD INTO THE MIDDLE OF NEXT WEEK.  LARGE NEGATIVE ANOMOLY IN ERN
PACIFIC BEGINS TO BREAK DOWN LEADING TO WEAKER WESTERLY FLOW FOR OUR
AREA...TYPICAL FOR MID JULY.

&&

.AVIATION...LK FOR SCT TSRA THRU 12Z WED IN MID AND HIGH LVL MSTR
AND INSTBLTY. XPCT  GNRLY VFR CONDS THRU ARND 02Z WITH SCT MVFR
VSBYS AND CIGS IN TSRA. WDSPRD MVFR CIGS AND VSBYS FM 02-10Z IN
AREAS TSRA. CONDS IMPRV AFT 10Z TO VFR CONDS...BUT SCT SHRA AND
ISOLD -TSRA WL CONT TIL ARND 15Z.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

11/35
Hazardous weather outlook, Jul 3, 6:40 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 PM CDT TUE JUL 3 2007

WIZ046-047-051-052-056>060-062>072-041000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
640 PM CDT TUE JUL 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT.  SOME OF
THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL.  THERE IS ALSO A
SLIGHT RISK FOR SEVERE WEATHER INCLUDING DAMAGING WINDS AND LARGE
HAIL.  AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN
SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ643>646-665-041000-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
640 PM CDT TUE JUL 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT. THERE IS A
SLIGHT RISK FOR SEVERE THUNDERSTORMS.  THE SEVERE WEATHER RISKS WILL
BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN
SUNDAY NIGHT AND MONDAY.

MBK
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 3, 6:21 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
621 PM CDT TUE JUL 3 2007

WIZ046-047-051-052-056>060-062>072-040130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
621 PM CDT TUE JUL 3 2007

...TORNADO WATCH NUMBER 481 IS IN EFFECT UNTIL MIDNIGHT FOR
SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE...GREEN...AND
ROCK COUNTIES...
...SEVERE THUNDERSTORM WATCH 480 REMAINS IN EFFECT UNTIL 10 PM FOR
MARQUETTE...MILWAUKEE...WAUKESHA...OZAUKEE...WASHINGTON...FOND DU LAC...
SHEBOYGAN...AND GREEN LAKE COUNTIES...

AT 615 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED NUMEROUS
STRONG TO SEVERE THUNDERSTORMS OVER WEST CENTRAL AND CENTRAL
WISCONSIN...MOVING GENERALLY TO THE SOUTHEAST AT ABOUT 30 TO 35
MPH. ONE SEVERE THUNDERSTORM WAS LOCATED OVER MARQUETTE COUNTY. A
WALL CLOUD WAS REPORTED AT 535 PM 4 MILES SOUTHEAST OF WESTFIELD
WITH THIS STORM.

THROUGH 7 PM...THE THUNDERSTORMS WILL REMAIN GENERALLY TO THE
NORTHWEST OF A FOND DU LAC TO DODGEVILLE LINE. THE STRONGEST
STORMS WILL LIKELY IMPACT MARQUETTE...GREEN LAKE AND SAUK COUNTIES.

TORNADOES WILL BE POSSIBLE...MAINLY OVER SOUTH CENTRAL WISCONSIN
IN THE TORNADO WATCH AREA. OTHERWISE...HAIL TO 2 INCHES IN
DIAMETER... DAMAGING WINDS TO 70 MPH...AND DANGEROUS LIGHTNING
WILL BE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE ALSO
LIKELY WITH THE STRONGEST STORMS...AND FLOODING MAY OCCUR IN AREAS
THAT RECEIVE PERSISTENT THUNDERSTORM ACTIVITY FOR SEVERAL HOURS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR
LOCAL TELEVISION FOR POSSIBLE WARNINGS OR SUBSEQUENT STATEMENTS
THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD
ESPECIALLY BE ON ALERT...AND SEEK SHELTER IF THUNDERSTORMS APPROACH.

LAMERS/REM
Special weather statement, Jul 3, 6:56 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
656 PM CDT TUE JUL 3 2007

WIZ046-047-051-052-056>060-062>072-040200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
656 PM CDT TUE JUL 3 2007

...TORNADO WATCH NUMBER 481 REMAINS IN EFFECT UNTIL MIDNIGHT FOR
SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE...GREEN
...AND ROCK COUNTIES...

...SEVERE THUNDERSTORM WATCH 480 REMAINS IN EFFECT UNTIL 10 PM
FOR MARQUETTE...MILWAUKEE...WAUKESHA...OZAUKEE...WASHINGTON...FOND
DU LAC...SHEBOYGAN AND GREEN LAKE COUNTIES...

AT 655 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO NICKEL
SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE LINE OF
THUNDERSTORMS EXTENDED FROM NEAR WAUPACA...TO MONTELLO...TO 2
MILES NORTH OF BARABOO...TO RICHLAND CENTER...AND WAS MOVING
SOUTHEAST AT ABOUT 40 MPH.

BY 8 PM...THE SQUALL LINE SHOULD EXTEND ALONG A LINE FROM PIPE...TO
LOMIRA...TO COTTAGE GROVE...TO MOUNT HOREB...TO HIGHLAND. PERSONS
IN FOND DU LAC...DODGE...DANE...AND IOWA COUNTIES SHOULD BE ALERT
FOR POSSIBLE WARNINGS IN THE NEXT HOUR.

TORNADOES WILL BE POSSIBLE...MAINLY OVER SOUTH CENTRAL WISCONSIN
IN THE TORNADO WATCH AREA. OTHERWISE...DAMAGING WINDS TO AROUND 70
MPH...HAIL TO 2 INCHES IN DIAMETER...AND DANGEROUS LIGHTNING WILL
BE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE LIKELY
WITH THE STRONGEST STORMS...AND FLOODING MAY OCCUR IN AREAS THAT
RECEIVE PERSISTENT THUNDERSTORM ACTIVITY FOR SEVERAL HOURS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR
LOCAL TELEVISION FOR WARNINGS OR SUBSEQUENT STATEMENTS THIS EVENING.
THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD BE ESPECIALLY ON
ALERT...AND BE READY TO SEEK SHELTER WHEN THUNDERSTORMS APPROACH.

LAMERS/REM
Local storm report, Jul 3, 7:07 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
707 PM CDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     WESTFIELD               43.88N 89.49W
07/03/2007                   MARQUETTE          WI   LAW ENFORCEMENT

            TREES DOWN ON CITY LIMITS

0632 PM     TSTM WND DMG     5 N WESTFIELD           43.96N 89.49W
07/03/2007                   MARQUETTE          WI   LAW ENFORCEMENT

            TREES DOWN IN SPRINGFIELD TOWNSHIP.

&&

MBK
Local storm report, Jul 3, 7:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 PM CDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND GST     6 WNW SPRING GREEN      43.21N 90.18W
07/03/2007  M60 MPH          SAUK               WI   ASOS

            KLNR METAR PK WND 52 KNOTS. SUSTAINED WIND 43 KNOTS IN
            SQUALL.

&&

CRAVEN
Special weather statement, Jul 3, 8:08 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 PM CDT TUE JUL 3 2007

WIZ046-047-051-052-056>060-062>072-040215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
808 PM CDT TUE JUL 3 2007

...TORNADO WATCH NUMBER 481 REMAINS IN EFFECT UNTIL 12 MIDNIGHT
CDT FOR SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE
...GREEN AND ROCK COUNTIES...

...SEVERE THUNDERSTORM WATCH NUMBER 480 REMAINS IN EFFECT UNTIL 10
PM CDT FOR MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...
WASHINGTON...OZAUKEE...WAUKESHA AND MILWAUKEE COUNTIES...

AT 800 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED
FROM NEAR FOND DU LAC...TO JUNEAU...MADISON AND MINERAL
POINT...MOVING SOUTHEAST AT 35 TO 40 MPH. THESE STORMS HAVE A
HISTORY OF PRODUCING 60 MPH WIND GUSTS AND TORRENTIAL DOWNPOURS OF RAIN.

THE LINE WILL REACH A MILWAUKEE...BURLINGTON...LAKE GENEVA TO
SHARON LINE AROUND 930 PM CDT.

STRONG WINDS UP TO 70 MPH...AND HAIL UP TO 1 INCH IN DIAMETER WILL BE
THE GREATEST THREAT WITH THIS LINE...THOUGH TORNADOES WILL BE
POSSIBLE ALONG BOWING SEGMENTS...AND NEAR THE ENDS OF THUNDERSTORM
LINE SEGMENTS.

STAY TUNED TO NOAA WEATHER ALL HAZARDS RADIO...OR OTHER LOCAL
BROADCAST MEDIA OUTLETS FOR FURTHER WARNINGS AND STATEMENTS. THOSE
WITH OUTDOOR PLANS THIS EVENING SHOULD BE ESPECIALLY ALERT AND BE
READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES.

REM
Special weather statement, Jul 3, 8:18 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT TUE JUL 3 2007

WIZ046-047-051-052-056>060-062>072-040215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
818 PM CDT TUE JUL 3 2007

...TORNADO WATCH NUMBER 481 REMAINS IN EFFECT UNTIL 12 MIDNIGHT
CDT FOR SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE
...GREEN AND ROCK COUNTIES...

...SEVERE THUNDERSTORM WATCH NUMBER 480 REMAINS IN EFFECT UNTIL 10
PM CDT FOR FOND DU LAC...SHEBOYGAN...WASHINGTON...OZAUKEE...WAUKESHA
AND MILWAUKEE COUNTIES...

AT 815 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED
FROM NEAR MAYVILLE...TO HUSTISFORD...VERNON AND BELMONT...MOVING
SOUTHEAST AT 35 TO 40 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING
60 MPH WIND GUSTS AND TORRENTIAL DOWNPOURS OF RAIN.

THE LINE WILL REACH A MILWAUKEE...BURLINGTON...LAKE GENEVA TO
SHARON LINE AROUND 930 PM CDT.

STRONG WINDS UP TO 70 MPH...AND HAIL UP TO 1 INCH IN DIAMETER WILL BE
THE GREATEST THREAT WITH THIS LINE...THOUGH TORNADOES WILL BE
POSSIBLE ALONG BOWING SEGMENTS...AND NEAR THE ENDS OF THUNDERSTORM
LINE SEGMENTS.

STAY TUNED TO NOAA WEATHER ALL HAZARDS RADIO...OR OTHER LOCAL
BROADCAST MEDIA OUTLETS FOR FURTHER WARNINGS AND STATEMENTS. THOSE
WITH OUTDOOR PLANS THIS EVENING SHOULD BE ESPECIALLY ALERT AND BE
READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES.

REM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:12 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Iowa93 min
Jul 3, 7:53 PM CDTFlash Flood WarningMKXIowa3 hr
Jul 3, 8:00 PM CDTSevere Thunderstorm WarningMKXLafayette90 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.